# SDR AALA20040210

- Difficulty date: February 7, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T1968/07, FLIGHT ATTENDANTS REPORTED SMOKE IN THE CABIN IMMEDIATELY AFTER TAKEOFF.  THE PACKS WERE TURNED OFF BUT SMOKE WAS NOT CLEARING.  RETURNED TO STATION.  LANDED WITHOUT INCIDENT.  SMOKE CLEARED UPON LANDING.  VISUAL CHECK DETECTED NO SIGN OF FIRE OR SMOKE.  PERFORMED PACK BURN.  REPLACED AIR CONDITIONING PILOT PRESSURE, REPLACED THERMAL SWITCH CONTROL, REPLACED COALESCER AND WATER SEPARATOR ASSEMBLY, COALESCER BAGS, ALTITUDE BAGS, AND BIAS SOLENOID VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
